MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 TRAUMA FAST FLOW DISPOSABLE; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS MEDICAL ASD, INC. LEVEL 1 TRAUMA FAST FLOW DISPOSABLE; DEVICE, WARMING, BLOOD AND PLASMA
Model Number D-100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a leak was noticed at the y site on the spiking set to the bag.No patient injury was reported.The outcome was resolved by using another set of tubing and it was spiked with no leakage.
 
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D10.Device available for evaluation; h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One device was received in use condition, decontaminated, without its original packaging and inside a plastic bag.Each joint was visually inspected, and no visual defects were detected that would cause leakage in the "y" connection.Water was introduced in the product for functional testing and a leak was observed in the "y" connection.The complaint was confirmed.The root cause for the leak condition was due to lack of adhesive between "y" connection.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.Awareness was made to operation personnel and the issue will be monitored for threshold or escalation.

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLE
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17227517
Report Number3012307300-2023-06872
Device Sequence Number7177685
Product Code KZL
UDI-Device Identifier40695085410004
UDI-Public40695085410004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Model NumberD-100
Device Catalogue NumberD-100
Device Lot Number4025979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown